RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 13, Number 4  


Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions
D. A. Abanina
3
On coefficients of exponential series for analytic functions of polynomial growth
V. A. Varziev, S. N. Melikhov
18
On extension of regular homogeneous orthogonally additive polynomials
Z. A. Kusraeva
28
2-groups with given properties of finite subgroups
D. V. Lytkina
35
A non-classical formula for integration by parts related to Goursat problem for a pseudoparabolic equation
I. G. Mamedov
40
On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons
Yu. G. Nikonorov, Yu. V. Nikonorova
52
The existence of transitions between stationary regimes of the flow problem
L. I. Sazonov
60
Letter to the Editor
Yu. F. Korobeinik
70
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020